Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NickyP

Red Marks (Spot Like) Whilst On Roacctuane

Recommended Posts

Hey everyone, don't often post on here if I'm honest, I'm struggling recently with my accutane, I am 18 weeks into a 24 week course, my last day is on the 25th June. I have had a lot of problem, few new spots which turned up from nowhere which I have been devastated with as I have had several good weeks and then I have a bad week, then I have a couple more good weeks, very odd anyone know why this is?

The reason for this is red marks, they look like spots but there flat and very weird, they look like a little hole and have a circle around them, has anyone else had anything like this? Can anyone advise?

Many thanks

Nick

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×